# SDR UALA2011021400772

- Difficulty date: February 13, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,440 hours, 8,686 cycles
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 1 Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ATTRITION LINER AT 6 O'CLOCK POSITION FILLER REPAIR, BREAKING LOOSE. APPROX 3"X 2".  ON WALK AROUND FOUND NR 1 ENG RUB STRIP AT APPROX 6 O'CLOCK POSITION DAMAGED. DAMAGE IS WITHIN THE RUB STRIP INNER LAYER, MEASURING 3.5 INCHES WIDEST AREA.  FAN RUB STRIP SEGMENT NOT REPLACEABLE ON WING.  NR 1 ENGINE FAN BLADE CASE RUB STRIP REPAIRED PER MM.
